MAUDE Adverse Event Report: COVIDIEN ELECTRODE LARGE PUPPYDOG PEDIATRIC; ELECTRODE, ELECTROCARDIOGRAPH

COVIDIEN ELECTRODE LARGE PUPPYDOG PEDIATRIC; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31424785
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the electrodes often come off and do not stay in place.They need to be replaced often.This problem causes bad capture of the heart and/or respiratory rhythm as well as false reading or alarm results.Anecdotally, the customer reported that this event occurred on numerous instances, but is unable to quantify an exact amount.

Brand Name
ELECTRODE LARGE PUPPYDOG PEDIATRIC
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
COVIDIEN
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
MDR Report Key8700156
Report Number9681860-2019-00504
Device Sequence Number11351538
Product Code DRX
UDI-Device Identifier20884527005021
UDI-Public20884527005021
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31424785
Device Catalogue Number31424785
Device Lot Number901826X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date06/14/2019
Patient Sequence Number1